Ella (starsburnaway) wrote in vaginapagina,
Ella
starsburnaway
vaginapagina

Marvellon & tetrisyl

Firstly I'd like to apologise for any spelling mistakes - I'm posting this using a touch phone so it's a little difficult.
Now on to my question...
I'm on the pill (marvellon) for bad periods and birth control but I'm also on an anti biotic (tetrisyl) for my skin. These were both prescribed at the same time by the same doctor and both are for long term use. I know that sometimes anti biotics can make the pill stop working but I never thought to ask the doctor. I asked the pharmacist and she said "well there is always a risk as the pill us never 100% effective". Not helpful at all! Usually when I take an anti biotic with the pill I get a period, almost as if I'm taking my break week even though I'm not. This hasn't happened with tetrasyl but my question is whether or not it does make the marvellon ineffective? You'd think a doctor wouldn't prescribe them together if that's the case but you never know.
I'm asking because my boyfriend and u had sex on Saturday night. We always use condoms as well as the pill but the condom burst. We noticed before he came but I'm
Still worried about the risk if pregnancy.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments